Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The Patch (Ortho-Evera)

I have only been using it about 2 weeks, and the area around where
I placed it has itched non stop, and has been really tender. I am calling the dr tomorrow but has anyone else experienced this?

Answer Question
 
ArmyWifeAshlie

Asked by ArmyWifeAshlie at 12:19 AM on Jun. 7, 2010 in Health

Level 17 (4,706 Credits)
Answers (10)
  • i have used the patch as my BC method for a while but never experienced that.GL
    lhernandez7208

    Answer by lhernandez7208 at 12:21 AM on Jun. 7, 2010

  • Thanks. I am probably just allergic to it. My body can't handle yaz, seasonique, orthotroclyclin lo, and I have an issue remembering to take pills so I was praying this would work! Sigh back to the drawing board!
    ArmyWifeAshlie

    Answer by ArmyWifeAshlie at 12:24 AM on Jun. 7, 2010

  • you're not using it in the same place each week are you?
    aliishott2

    Answer by aliishott2 at 12:43 AM on Jun. 7, 2010

  • Yeah, that's what the dr told me to do...But it's been itchy/tender since day 1.
    ArmyWifeAshlie

    Answer by ArmyWifeAshlie at 12:48 AM on Jun. 7, 2010

  • i had the same thing happen to me! i was on the same patch and i got off of it and now i am using the iud
    kris8525

    Answer by kris8525 at 12:52 AM on Jun. 7, 2010

  • I looked into the iud, but we are planning on starting to try for baby #2 in feb 2011, so I don't need a long term solution right now, not to mention I heard it hurts like hell to get put in. I also am not wanting depo, or the nuva ring so I suppose a pill is my only option.
    ArmyWifeAshlie

    Answer by ArmyWifeAshlie at 12:55 AM on Jun. 7, 2010

  • I used the patch after my last baby (almost 6 years ago) I only used it for 3 months, My dr told me to pick a new spot each time so that my skin wouldnt react to the adhesive. I went off it so I could have surgery and while i was off it found out about the problems women were having who used it. I would call the Dr and talk to him about something else, you could me allergic to the adhesive or be having a reaction to the patch itself.

    Dh had a vasectomy after we learned about the health problems women were having, we just decided it was easier that I not have to be on BC of any kind.
    3_ring_circus_

    Answer by 3_ring_circus_ at 1:50 AM on Jun. 7, 2010

  • ya i had that happen. and it would never stay on then my skin would get sticky to everything but the patch and by the end of the week it was almost off. i hated the patch. i was always afraid it wouldnt work, but i used it for almost a year and never got pregnant.
    jennifer588

    Answer by jennifer588 at 1:56 AM on Jun. 7, 2010

  • it says right on the box to not use it in the same area each week. if you use it more towards your pelvis then switch sides every week, same with w/e body part you use it on. your docs a quack cause your skin needs to breathe follow the directions on the box, not what your doc said
    aliishott2

    Answer by aliishott2 at 8:18 AM on Jun. 7, 2010

  • Right, thank you! I am just gonna try to find a pill I guess because even the first day I put this on (I'm only on week 2) , the area under it hurts!!! Like it is so tender and itches like crazy! Thank you for the help ladies!
    ArmyWifeAshlie

    Answer by ArmyWifeAshlie at 8:31 AM on Jun. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.